# SDR SWAA2014101432900

- Difficulty date: October 11, 2014
- Submitted: October 14, 2014
- Operation: Air carrier
- Aircraft: N630WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27705
- Aircraft time: 52,938 hours, 47,195 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 26066712
- Part serial: B3564H2273
- Condition: Separated
- Location: Lt Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DECLARED EMER NR 2 TIRE TREAD SEPARATED.  R & R TIRE IAW MM.
